Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54793, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/54793

Biweights and *-homomorphisms of partial *-algebras

1Institut de Physique Théorique, Université Catholique de Louvain, Louvain-la-Neuve 1348, Belgium
2Dipartimento di Matematica ed Applicazioni, Università di Palermo, Palermo 90123, Italy
3Dipartimento di Metodi e Modelli Matematici, Facoltà d'Ingegneria, Università di Palermo, Palermo 90128, Italy

Received 26 May 2006; Revised 14 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Antoine, F. Bagarello, and C. Trapani, “Topological partial *-algebras: basic properties and examples,” Reviews in Mathematical Physics, vol. 11, no. 3, pp. 267–302, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-P. Antoine, A. Inoue, and C. Trapani, “Partial *-algebras of closable operators: a review,” Reviews in Mathematical Physics, vol. 8, no. 1, pp. 1–42, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-P. Antoine, A. Inoue, and C. Trapani, “Biweights on partial *-algebras,” Journal of Mathematical Analysis and Applications, vol. 242, no. 2, pp. 164–190, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-P. Antoine, A. Inoue, and C. Trapani, Partial *-Algebras and Their Operator Realizations, vol. 553 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 2002. View at Zentralblatt MATH · View at MathSciNet
  5. J.-P. Antoine and F. Mathot, “Partial *-algebras of closed operators and their commutants. I. General structure,” Annales de l'Institut Henri Poincaré. Physique Théorique, vol. 46, no. 3, pp. 299–324, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-P. Antoine and C. Trapani, “A note on Banach partial *-algebras,” Mediterranean Journal of Mathematics, vol. 3, no. 1, pp. 67–86, 2006. View at Google Scholar · View at MathSciNet
  7. F. Bagarello, A. Inoue, and C. Trapani, “Unbounded C*-seminorms and *-representations of partial *-algebras,” Zeitschrift für Analysis und ihre Anwendungen, vol. 20, no. 2, pp. 295–314, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. E. Rickart, General Theory of Banach Algebras, The University Series in Higher Mathematics, D. van Nostrand, New Jersey, 1960. View at Zentralblatt MATH · View at MathSciNet
  9. C. Trapani, “Unbounded C-seminorms, biweights and *-representations of partial *-algebras: a review,” to appear in International Journal of Mathematics and Mathematical Sciences.
  10. C. Trapani and F. Tschinke, “Unbounded C*-seminorms and biweights on partial *-algebras,” Mediterranean Journal of Mathematics, vol. 2, no. 3, pp. 301–313, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Yood, “C*-seminorms,” Studia Mathematica, vol. 118, no. 1, pp. 19–26, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet